Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ladybug123

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ladybug123

  • Rank
    Junior Member
  1. I recommend that you do not use AHA while on Retin-a...I did that and my skin had to pay for it....it dried and irritated my skin badly..and i ended up with more acne as a result.
  2. I used it for more than 6 months. It yielded some results in the begining but my face became really red, thin, dry, and i started forming little patches on my face so I figured it was not worth it. Now, i just want my old skin back.... My scars look the same...
  3. So i finally had the courage to quit Retin-A...it just didn't work for me.
  4. Try to use clinique redness reduction system..it works for me.
  5. I'm asking the same question but no one seems to know the answer in this forum. Well, if it helps, i've been off retin-a for 1 week now and my skin is still thin, but less dry. But one week is too early to tell.
  6. Will your face turn back to normal? do you break out?
  7. Hey Lilly, thanks for sharing your thoughts on my log! Let me clarify some of the comments you made. wouldn't .01 be a lower dosage than the .04 retin-a? Yes it would be! LOL thanks for catching it..I can't believe it took me this long to realized the mistake. I meant .1 not .01 WOW. not even a month in and you already stopped breaking out!? My breakout ended early because before i switched to .1, i was using .04 for 6 months. So technically my skin has been exposed to tretinoin. First
  8. I'm not sure which product is the culprit but the current status of my skin is not good. I have tiny bumps on my cheeks which is weird because i usually dont have acne on that area. I'm not sure if i should blame it on retin-a or this new lotion i've been using. So starting today, i stopped using the new lotion and i will see if my skin gets better. If my skin is still the same, i hate to say this, but i'm going to stop using retin-a.
  9. It did for me but i am using the gel ...i switched from .04 to .1
  10. My skin is less dry now that i only use it 5 times a week. This is my current regimen: Morning: Wash with Cetaphil Moisturize with Eucerin Lotion with SPF take Nature's cure two way acne system tablet Night: Wash with Cetaphil Wait 30 mins then apply Retin-a Take Nature's cure two way acne system tablet Every Wednesday i apply an aspirin mask. This regimen seems to be working..i don't really have any new acne but my scars are still very visible. My skin texture is still red and dry but it
  11. As much as I want to believe in Retin-a..I am starting to reevaluate the efficacy. The other day at a birthday party, a friend ( I rarely see) came out of nowhere and popped out with the question: Are you using Retin-a?? I was shocked, how could she tell? So I asked her and she replied “my sister used retin-a and she had the same skin problem/texture as you, tight, dry, red, thin, and peelly.†I was thinking to myself, crap is it that obvious. Retin-a suppose to improve your skin overall not
  12. My skin has been consistently doing well. There were some set backs but for the most part, good. I made an aspirin mask (honey, aspirin, jojoba oil) and put on my face the other day and it helped tremendously with the redness.
  13. My skin is doing well. I haven’t had any cysts but I did have one or two tiny pimples yesterday that last less than a day. They were gone this morning. I am happy with my results but I do have one or two complains. First, my affected areas are really red which make me look like a burnt victim. My skin is also very dry and the postmarks are still very visible. Honestly, I don’t think I was completely clear while on Retin-a. For example, when I was on Retin .04 and was clear for couple of mont
  14. No..it is a foolish idea..you might do more harm than good.
  15. Day-26 My skin is still doing good. I haven’t had any new breakouts but I am still waiting for the old marks to clear. It sucks though that my skin is still red like a tomato and dry like an onion. I hope these side effects will subside in couple of weeks. You would think my skin adapt to retin-a by now but I guess the higher strength is too harsh for my skin. I am still taking nature’s cure and also multivitamins to help with my hormonal problems.
×